Integral lattices in TQFT
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 40 (2007) no. 5, p. 815-844
@article{ASENS_2007_4_40_5_815_0,
     author = {Gilmer, Patrick M. and Masbaum, Gregor},
     title = {Integral lattices in TQFT},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 40},
     number = {5},
     year = {2007},
     pages = {815-844},
     doi = {10.1016/j.ansens.2007.07.002},
     zbl = {pre05240229},
     mrnumber = {2382862},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2007_4_40_5_815_0}
}
Gilmer, Patrick M.; Masbaum, Gregor. Integral lattices in TQFT. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 40 (2007) no. 5, pp. 815-844. doi : 10.1016/j.ansens.2007.07.002. http://www.numdam.org/item/ASENS_2007_4_40_5_815_0/

[1] Bar-Natan D., Knot Atlas, http://www.math.toronto.edu/~drorbn/KAtlas/index.html.

[2] Beliakova A., Le T.T.Q., Integrality of quantum 3-manifold invariants and rational surgery formula, math.GT/0608627. | Zbl 1138.57014 | Zbl pre05223863

[3] Blanchet C., Habegger N., Masbaum G., Vogel P., Topological quantum field theories derived from the Kauffman bracket, Topology 34 (1995) 883-927. | MR 1362791 | Zbl 0887.57009

[4] Cochran T., Melvin P., Quantum cyclotomic orders of 3-manifolds, Topology 40 (1) (2001) 95-125. | MR 1791269 | Zbl 0997.57024

[5] Chen Q., On certain integral tensor categories and integral TQFTs, math.QA/0408356.

[6] Chen Q., Le T., Almost integral TQFTs from simple Lie algebras, Algebr. Geom. Topol. 5 (2005) 1291-1314. | MR 2171810 | Zbl 1089.57020

[7] Frohman C., Kania-Bartoszynska J., A quantum obstruction to embedding, Math. Proc. Cambridge Philos. Soc. 131 (2001) 279-293. | MR 1857120 | Zbl 0991.57023

[8] Gilmer P., Integrality for TQFTs, Duke Math J. 125 (2) (2004) 389-413. | MR 2096678 | Zbl 1107.57020

[9] Gilmer P., On the Frohman Kania-Bartoszynska ideal, Math. Proc. Cambridge Philos. Soc. 141 (2006) 265-271. | MR 2265873 | Zbl 1181.57013 | Zbl pre05123070

[10] Gilmer P., Masbaum G., Van Wamelen P., Integral bases for TQFT modules and unimodular representations of mapping class groups, Comment. Math. Helv. 79 (2004) 260-284. | MR 2059432 | Zbl 1055.57026

[11] Gilmer P., Qazaqzeh K., The parity of the Maslov index and the even cobordism category, Fund. Math. 188 (2005) 95-102. | MR 2191941 | Zbl 1157.57303 | Zbl pre05012562

[12] Harvey S., On the cut number of a 3-manifold, Geom. Topol. 6 (2002) 409-424. | MR 1928841 | Zbl 1021.57006

[13] Jaco W., Geometric realizations for free quotients, J. Austral. Math. Soc. 14 (1972) 411-418. | MR 316571 | Zbl 0259.57004

[14] Kauffman L.H., Lins S., Temperley-Lieb Recoupling Theory and Invariants of 3-Manifolds, Annals of Mathematics Studies, vol. 134, Princeton University Press, 1994. | MR 1280463 | Zbl 0821.57003

[15] Kerler T., p-modular TQFT's, Milnor torsion and the Casson-Lescop invariant, Geom. Topol. Monogr. 4 (2002) 119-141. | MR 2002607 | Zbl 1013.57018

[16] Le T.T.Q., Strong integrality of quantum invariants of 3-manifolds, Trans. AMS, in press, math.GT/0512433. | MR 2379782 | Zbl 1146.57020

[17] Leininger C., Reid A., The co-rank conjecture for 3-manifold groups, Algebr. Geom. Topol. 2 (2002) 37-50. | MR 1885215 | Zbl 0983.57001

[18] Masbaum G., in preparation.

[19] Masbaum G., Roberts J., A simple proof of integrality of quantum invariants at prime roots of unity, Math. Proc. Cambridge Philos. Soc. 121 (3) (1997) 443-454. | MR 1434653 | Zbl 0882.57010

[20] Masbaum G., Vogel P., 3-valent graphs and the Kauffman bracket, Pacific J. Math. 164 (1994) 361-381. | MR 1272656 | Zbl 0838.57007

[21] Masbaum G., Wenzl H., Integral modular categories and integrality of quantum invariants at roots of unity of prime order, J. reine angew. Math. (Crelle's Journal) 505 (1998) 209-235. | MR 1662260 | Zbl 0919.57010

[22] Murakami H., Quantum SO 3-invariants dominate the SU 2-invariant of Casson and Walker, Math. Proc. Cambridge Philos. Soc. 117 (2) (1995) 237-249. | MR 1307078 | Zbl 0854.57016

[23] Ohtsuki T., A polynomial invariant of rational homology 3-spheres, Invent. Math. 123 (2) (1996) 241-257. | MR 1374199 | Zbl 0855.57016

[24] Reiner I., Maximal Orders, London Mathematical Society Monographs, vol. 5, Academic Press, London-New York, 1975. | MR 393100 | Zbl 0305.16001 | Zbl 1024.16008

[25] Reshetikhin N., Turaev V., Invariants of 3-manifolds via link polynomials and quantum groups, Invent. Math. 103 (1991) 547-597. | MR 1091619 | Zbl 0725.57007

[26] Stallings J., Problems about free quotients of groups, in: Geometric Group Theory, Columbus, OH, 1992, Ohio State Univ. Math. Res. Inst. Publ., vol. 3, de Gruyter, Berlin, 1995, pp. 165-182. | MR 1355111 | Zbl 0869.20012

[27] Sikora A., Cut numbers of 3-manifolds, Trans. AMS 357 (5) (2005) 2007-2020. | MR 2115088 | Zbl 1064.57018

[28] Turaev V.G., Quantum Invariants of Knots and 3-Manifolds, de Gruyter, 1994. | MR 1292673 | Zbl 0812.57003

[29] Walker K., On Witten's 3-manifold invariants, Preprint, 1991, http://canyon23.net/math/.